Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 706064, 6 pages
http://dx.doi.org/10.1155/2013/706064
Research Article

Research on the WSN Node Localization Based on TOA

School of Information Engineering, Shenyang University of Chemical Technology, Shenyang 110142, China

Received 11 August 2013; Accepted 23 September 2013

Academic Editor: Tao Zou

Copyright © 2013 Qing-hui Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qing-hui Wang, Ting-ting Lu, Meng-long Liu, and Li-feng Wei, “Research on the WSN Node Localization Based on TOA,” Journal of Applied Mathematics, vol. 2013, Article ID 706064, 6 pages, 2013. https://doi.org/10.1155/2013/706064.